Ramsey's theorem and recursion theory

Journal of Symbolic Logic 37 (2):268-280 (1972)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,503

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Recursion Theory for Metamathematics.Raymond Merrill Smullyan - 1993 - Oxford, England: Oxford University Press.
A recursion theoretic analysis of the clopen Ramsey theorem.Peter Clote - 1984 - Journal of Symbolic Logic 49 (2):376-400.
On the Ramsey property for sets of reals.Ilias G. Kastanas - 1983 - Journal of Symbolic Logic 48 (4):1035-1045.
Ramsey’s representation theorem.Richard Bradley - 2004 - Dialectica 58 (4):483–497.
Weak Cardinality Theorems.Till Tantau - 2005 - Journal of Symbolic Logic 70 (3):861 - 878.
On the recursion theorem in iterative operative spaces.J. Zashev - 2001 - Journal of Symbolic Logic 66 (4):1727-1748.

Analytics

Added to PP
2009-01-28

Downloads
34 (#346,331)

6 months
1 (#455,921)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Open questions in reverse mathematics.Antonio Montalbán - 2011 - Bulletin of Symbolic Logic 17 (3):431-454.
On the Strength of Ramsey's Theorem.David Seetapun & Theodore A. Slaman - 1995 - Notre Dame Journal of Formal Logic 36 (4):570-582.
The polarized Ramsey’s theorem.Damir D. Dzhafarov & Jeffry L. Hirst - 2009 - Archive for Mathematical Logic 48 (2):141-157.
Forcing in proof theory.Jeremy Avigad - 2004 - Bulletin of Symbolic Logic 10 (3):305-333.

View all 37 citations / Add more citations

References found in this work

Theory of Recursive Functions and Effective Computability.Hartley Rogers - 1971 - Journal of Symbolic Logic 36 (1):141-146.
The degrees of bi-immune sets.Carl G. Jockusch - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):135-140.
The degrees of bi‐immune sets.Carl G. Jockusch - 1969 - Mathematical Logic Quarterly 15 (7‐12):135-140.
Arithmetical Sets and Retracing Functions.C. E. M. Yates - 1967 - Mathematical Logic Quarterly 13 (13-14):193-204.

Add more references